# SDR FDEA202502030171

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757222
- Aircraft serial: 28203
- Aircraft time: 63,538 hours, 23,522 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N51401
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1020 RH CREASE BEAM IS CRACKED IN 3 SPOTS AROUND HOLE.  CUT / TRIMMED DAMAGE SECTION OF CREASE BEAM INNER CHORD FROM STA 1010 TO   ORIGINAL SPLICE AT STA 1040 RBL 64.50 AND INSTALLED REPAIR PARTS BETWEEN STA 1004 TO   ORIGINAL SPLICE AT STA 1040 IAW B 757 SRM 53-00-13-2R REP 2 FIG 201 SHEET 1.  MAJOR REPAIR.
